Can tramadol cause tinnitus?

Answers (3)

20 Mar 2013

Hello topgear. I could not find any data in regards to that it will or will not cause tinnitus. Regards pledge

Votes: +0

20 Mar 2013

Its not on the list of side effects but that doesn't mean you aren't having it. Personally I've never had a problem with it with tramadol.

Votes: +0

21 Mar 2013

Hi, it is uncommon, but has been reported in a number of cases, see the following statistics; On Mar, 4, 2013: 34,169 people reported to have side effects when taking Tramadol. Among them, 147 people (0.43%) have Tinnitus.
Speak to your doctor about this

Votes: +0
pledge 24 Mar 2013

Thanks Delila for the data.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My husband was prescribed these for extreme anxiety caused by tinnitus?

he took 3 doses and stopped because the tinnitus improved dramatically. after 2 days it s back. could this be due to stopping these or just a ...

1 answer 31 Jan 2010

Methazolamide for Menuires seems to be responding but tinnitus worse, any permanent damage?

... tinnitus has increased. Im worried about permenant damage to my hearing and permanent increase in my tinnitus. Is it worth the risk?

0 answers 19 Aug 2011

Has anyone experienced tinnitus with taking buproprion?

I just started buproprion about 2 weeks ago for depression. But I've had tinnitus for 3 years. I know that tinnitus can be a side effect of this ...

2 answers 25 Jan 2013

Has anyone else read about or heard about the use of Klonopin in the treatment of Tinnitus?

I read an article last week about a study that was done, and then published in the Journal Of Neurology as well as Pub-Med. It reported some very ...

1 answer 7 Nov 2013

Micardis - Since taking mycardis and Xerotol I have developed tinnitus and it is getting worse?

Can anyone advise me as to whether I can alter the outcome of tinnitus or maybe change from my medications... Maxine

0 answers 17 Jul 2014